# SDR DALA2023090607282

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION SEAT TRACK -Y765 LOCATED AT LEVEL FR 20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 LOC BTW FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-72-11. (2954322)
